Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

An extension of the Marcinkiewicz interpolation theorem to Lorentz spaces


Author: Richard A. Hunt
Journal: Bull. Amer. Math. Soc. 70 (1964), 803-807
DOI: https://doi.org/10.1090/S0002-9904-1964-11242-8
Addendum: Bull. Amer. Math. Soc., Volume 71, Number 2 (1965), 396--396
MathSciNet review: 0169037
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11242-8